# SDR TWAA0013315

- Difficulty date: August 18, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE CABIN FLOOR MEMBRANE WAS CRACKED APPROX 2 INCHES FWD SIDE OF 218 FLOORBEAM, RBL 43.  REPAIRED PER SRM 51-70-4.
